MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS APEX IMPACTOR/EXTRACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS APEX IMPACTOR/EXTRACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, no thread damage was observed.During a visual inspection what appears to be the identification numbers of another device imprinted on the surface of the device.A likely cause of the imprint is mishandling the device.
 
Event or Problem Description
It was reported that the threads on the ar-9511-2 are damaged.

Brand Name
UNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19155005
Report Number1220246-2024-02221
Device Sequence Number7833894
Product Code LXH
UDI-Device Identifier00888867301870
UDI-Public00888867301870
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS APEX IMPACTOR/EXTRACTOR
Device Catalogue NumberAR-9511-2
Device Lot Number05190704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown